Menu

Fucibet after chemical peel

0

Hi AM i undergone sasiylic peel of 30% and my skin gt darken after 1 day …is it normal.Dr prescribed fucibet cream for it….wat z it used for….

1 Answer

0

Hi Monika, Fucibet is a corticosteroid used for reducing swelling and redness. It should not be used for more than a week or two at a time due to risks of abnormal skin thinning, lighter coloured skin compared to surrounding area, abnormal hair growth and increased acne. Yes, corticosteroids can and do cause acne, so they are generally avoided for acne prone skin. But your doctor has probably given it for short term use and it might be okay.

The darkness is from temporary skin injury because of excessive exfoliation. You can read more about it in this post. The darkness should subside as new skin comes to the surface. Also Fucibet will help.

Do share with the community how your progress is after the peel. 🙂

AM
3,051

Your Answer

Category: asked February 3

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"